Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 56, Number 4 (2004), 571-582.
Remarks on Hausdorff dimensions for transient limit sets of Kleinian groups
In this paper we study normal subgroups of Kleinian groups as well as discrepancy groups (d-groups), that are Kleinian groups for which the exponent of convergence is strictly less than the Hausdorff dimension of the limit set. We show that the limit set of a d-group always contains a range of fractal subsets, each containing the set of radial limit points and having Hausdorff dimension strictly less than the Hausdorff dimension of the whole limit set. We then consider normal subgroups $G$ of an arbitrary non-elementary Kleinian group $H$, and show that the exponent of convergence of $G$ is bounded from below by half of the exponent of convergene of $H$. Finally, we give a discussion of various examples of d-groups.
Tohoku Math. J. (2), Volume 56, Number 4 (2004), 571-582.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30F40: Kleinian groups [See also 20H10]
Secondary: 37F35: Conformal densities and Hausdorff dimension
Falk, Kurt; Stratmann, Bernd O. Remarks on Hausdorff dimensions for transient limit sets of Kleinian groups. Tohoku Math. J. (2) 56 (2004), no. 4, 571--582. doi:10.2748/tmj/1113246751. https://projecteuclid.org/euclid.tmj/1113246751